Top
10
Doctor insights on: Albuterol Inhaler Causing Loss Of Control Tremors

Share

Ventolin (Definition)

Ventolin is the trade name for the chemical / drug albuterol. This drug is a medicine to be inhaled to open the airways and it acts quickly, so it is called a "short-acting bronchodilator". The medicine comes in both a hand-held inhaler and as a liquid to be used with a nebulizer machine . It also comes in a liquid form to take by mouth, but this should not be used ...Read more


3

3
Cause of sudden severe asthma? Needed albuterol inhaler 15-20 puffs a day. It's controlled w corticosteroid now but doc cant figure out why it happend

Cause of sudden severe asthma? Needed albuterol inhaler 15-20 puffs a day. It's controlled w corticosteroid now but doc cant figure out why it happend

Asthma flare: Can still happen without a reason, often times it is something in the environment, exposure to a virus, or just emotional excitement. Please adhere to treatment plan and controller medicines prescribed by your doctor, and see an allergist/immunologist for more comprehensive evaluation. Check aaaai.org or acaai.org for allergists around you, good luck ...Read more

4

4
Would using an albuterol inhaler cause you to become depend on it, and thus weak without it?

Albuterol: To my knowledge, there is no tolerance issues with albuterol. Patients with asthma use it in emergencies so there is an obvious attachment to it. If you find you are needing more then you thought you would, then you should probably get check out by a lung specialist to assess for moderate to severe asthma. ...Read more

5

5
Can albuterol inhaler cause v tach?

Can albuterol inhaler cause v tach?

Possbly: All brnchodilators can potentially cause tachycardia 7 insusceptible persons under certain moments a malignant arrhythmia. ...Read more

6

6
Female, age 70, has the third severe bronchitis like symptom in a year, each lasting more than 3 weeks. Albuterol inhaler causes more cough. Cause?

Female, age 70, has the third severe bronchitis like symptom in a year, each lasting more than 3 weeks.  Albuterol inhaler causes more cough.  Cause?

COPD?: She may have copd. Cxr and pfts are very useful. Most patients need anti inflammatory medications such as inhaled steroids. Spiriva is often quite useful also. Albuterol dilates the airways but does not treat the underlying inflammation. Have her checked by a lung doc. ...Read more

7

7
Can albuterol inhaler cause v tach with chronic atrial fibrillation?

Can albuterol inhaler cause v tach with chronic atrial fibrillation?

Unlikely: Albuterol can increase your atrio-ventricular conduction and make your atrial fibrillation conduct faster to the ventricles, so you could have an overall faster heart rate. Albuterol does not usually cause ventricular tachycardia or fibrillation. ...Read more

8

8
Could using a Combivent (albuterol and ipratropium) inhaler cause heart palpitations?

Could using a Combivent (albuterol and ipratropium) inhaler cause heart palpitations?

Potentially yes: Particularly if you use the Combivent (albuterol and ipratropium) inhaler more than it is prescribed to be used, since it is a beta agonist and in high doses, can possibly cause arrhythmias that would be manifested as palpitations. ...Read more

Dr. Prem Gupta
1,116 doctors shared insights

Tremor (Definition)

A tremor is an unintentional trembling or shaking movement in a part of the body, and usually occurs in the hands. It can occur in healthy individuals, but tremors are also present in brain diseases ...Read more


Dr. Brian Bezack
709 doctors shared insights

Albuterol (Definition)

Albuterol is a beta 2 agonist that stimulates the muscles in the airways to open up if they are in spasm. Typically the medicine is inhaled via a meter dosed inhaler (mdi), or a nebulizer and also available ...Read more